MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. NDLELESS VLV ADPT ARTERIAL; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. NDLELESS VLV ADPT ARTERIAL; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2000EA
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 20105313.Medical device expiration date: 2023-10-13.Device manufacture date: 2020-09-30.Medical device lot #: 21035205.Medical device expiration date: 2024-03-02.Device manufacture date: 2021-03-01.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that ndleless vlv adpt arterial had flow issues.The following information was provided by the initial reporter: it was reported that they are having issues with smartsite needle-free valves not allowing anything to flow through.
 
Additional Manufacturer Narrative
H.6.Investigation: one sample was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to a cut off bd syringe to see if a fluid path can be observed while the piston is in the activated position.A fluid path was observed while the piston was in the activated position.The smartsite was then connected to a 10 ml bd syringe filled with blue dye water and the set was attempted to be flushed.The set was successfully flushed.The customer complaint that they are having issues with smartsite needle-free valves not allowing anything to flow through could not be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model 2000ea lot number 221035205 and 220105313 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of these sets.Capa#1998036 has been initiated.A complaint history check was performed and this is the 2nd related complaint reported with the defect/condition of flow issues - fluid blockage with lot #20105313 regarding item #2000ea.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of flow issues - fluid blockage with lot #21035205 regarding item #2000ea.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
NDLELESS VLV ADPT ARTERIAL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12008598
Report Number9616066-2021-51321
Device Sequence Number17219886
Product Code FPA
UDI-Device Identifier07613203012751
UDI-Public07613203012751
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2000EA
Device Lot NumberSEE H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2021
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1